# SDR DALA1021860193

- Difficulty date: August 13, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 59,899 hours, 9,027 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903 S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT BS 903 BTWN S20R-21R. FRAME INNER CHORD FOUND CRACKED. REPAIRED IAW ER/A 482276-14AD.
